Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 14, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jul 16, 2007, 9:40 PM PDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2007, 9:40 PM PDT (04:40 UTC)
- Expired
- Jul 17, 2007, 9:00 PM PDT
- In force
- 23 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 170440 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 940 PM PDT MON JUL 16 2007 NVZ455-457-171715- /O.UPG.KLKN.FW.A.0011.070717T1800Z-070718T0400Z/ /O.NEW.KLKN.FW.W.0014.070717T1800Z-070718T0400Z/ /O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 940 PM PDT MON JUL 16 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY OVER CENTRAL NEVADA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY OVER CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY OVER CENTRAL NEVADA. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY OVER CENTRAL NEVADA. THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE TROUGH APPROACHING THE WEST COAST ON TUESDAY WILL CAUSE BREEZY TO LOCALLY WINDY CONDITIONS ACROSS CENTRAL NEVADA TUESDAY AFTERNOON AND EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH IN THE AFTERNOON. IN ADDITION...DRIER AIR WILL RETURN TO THESE AREAS WITH RELATIVE HUMIDITY VALUES FALLING INTO THE SINGLE DIGITS DURING THE AFTERNOON. AS THE LOW PRESSURE TROUGH REACHES NORTHWESTERN NEVADA BY LATE WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-171715- /O.NEW.KLKN.FW.W.0014.070717T0440Z-070718T0400Z/ /O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 940 PM PDT MON JUL 16 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TUESDAY FOR DRY LIGHTNING IN NORTHEASTERN NEVADA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN NORTHEASTERN NEVADA... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR DRY LIGHTNING IN NORTHEASTERN NEVADA. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING OR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN NORTHEASTERN NEVADA. THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES WIDELY SCATTERED DRY THUNDERSTORMS ARE PRODUCING LIGHTNING ACROSS NORTHEASTERN NEVADA TONIGHT DUE TO MONSOONAL MOISTURE COUPLED WITH AN UPPER LEVEL DISTURBANCE. THESE STORMS WILL DIMINISH SOMEWHAT DURING THE OVERNIGHT HOURS BUT REDEVELOP AGAIN TOMORROW. A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-454-171715- /O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 940 PM PDT MON JUL 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN NORTHEASTERN NEVADA.... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN NORTHEASTERN NEVADA. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ AWG/JMG
4 follow-up statements
000 WWUS85 KLKN 171639 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 939 AM PDT TUE JUL 17 2007 NVZ452-180400- /O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/ /O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 939 AM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON ALONG WITH LOW RELATIVE HUMIDITIES. A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-180400- /O.CON.KLKN.FW.W.0014.070717T1800Z-070718T0400Z/ /O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 939 AM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE TROUGH APPROACHING THE WEST COAST TODAY WILL CAUSE BREEZY TO LOCALLY WINDY CONDITIONS ACROSS CENTRAL NEVADA THIS AFTERNOON AND EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 35 MPH IN THE AFTERNOON. IN ADDITION... DRIER AIR WILL RETURN TO THESE AREAS WITH RELATIVE HUMIDITY VALUES FALLING INTO THE SINGLE DIGITS DURING THE AFTERNOON. AS THE LOW PRESSURE TROUGH REACHES NORTHWESTERN NEVADA BY LATE WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ451-454-180400- /O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 939 AM PDT TUE JUL 17 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JH
000 WWUS85 KLKN 172144 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 244 PM PDT TUE JUL 17 2007 NVZ452-455-457-180545- /O.UPG.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ /O.NEW.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ /O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 244 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR CENTRAL NEVADA FOR DRY LIGHTNING... ... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR CENTRAL NEVADA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WIDELY SCATTERED DRY THUNDERSTORMS WILL CONTINUE ACROSS ELKO COUNTY...EUREKA AND WHITE PINE COUNTIES THROUGH 9 PM THIS EVENING ALONG WITH LOW RELATIVE HUMIDITIES. A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-454-180545- /O.UPG.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/ /O.NEW.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 244 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR HUMBOLDT COUNTY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HARMER
000 WWUS85 KLKN 180005 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 505 PM PDT TUE JUL 17 2007 NVZ452-180815- /O.CAN.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/ /O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 505 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR NORTHERN NEVADA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THE AFTERNOON AND TONIGHT... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. THE THREAT FOR DRY THUNDERSTORMS HAS MOVED OUT OF NORTHEASTERN NEVADA...THEREFORE THE RED FLAG WARNING FOR THIS AFTERNOON AND THIS EVENING HAS BEEN CANCELLED. A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-180815- /O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/ /O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 505 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS CENTRAL NEVADA THROUGH 9 PM PDT. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITIES LESS THAN 15 PERCENT TO CREATE RED FLAG CONDITIONS THROUGH THE EARLY EVENING. A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-454-180815- /O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES- 505 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JMG
000 WWUS85 KLKN 180341 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 841 PM PDT TUE JUL 17 2007 NVZ455-457-181300- /O.EXP.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/ /O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 841 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR CENTRAL NEVADA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ451-452-454-181300- /O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 841 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR NORTHERN NEVADA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS. A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JMG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 16, 2:18 PM PDT, 7 hours 22 minutes earlier.
Area forecast discussion, Jul 16, 2:18 PM PDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 218 PM PDT MON JUL 16 2007 .SYNOPSIS...ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF NORTHERN AND CENTRAL NEVADA TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE CONFINED TO NORTHEASTERN ELKO COUNTY ON TUESDAY. DRY CONDITIONS WILL RETURN BY WEDNESDAY AND CONTINUE THROUGH THE END OF THIS WEEK. A TROUGH OF LOW PRESSURE WILL BRUSH THE STATE ON WEDNESDAY AND THURSDAY AND PRODUCE WINDY CONDITIONS. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SCATTERED CONVECTION ONGOING ATTM ALONG A SURFACE CONVERGENCE BOUNDARY STRETCHING FROM NORTHERN ELKO COUNTY SOUTHWESTWARD INTO NORTHERN NYE COUNTY. EXPECTING THE SCATTERED CONVECTION TO CONTINUE INTO THE EVENING BEFORE SOME OF IT FALLS APART. WATER VAPOR IMAGERY SHOWS A WEAK SHORTWAVE CONTINUING TO MOVE NORTHWARD THROUGH CENTRAL/SOUTHERN CA THIS AFTERNOON. THIS FEATURE AND THE LFQ OF AN ASSOCIATED 55KT JET STREAK WILL MOVE INTO CENTRAL NV TONIGHT AND SHOULD KEEP ISOLATED CONVECTION GOING IN SOME AREAS. BY TUESDAY...FLOW ALOFT TURNS MORE SOUTHWESTERLY IN ADVANCE OF H5 TROUGH APPROACHING WEST COAST...CAUSING MONSOONAL MOISTURE TO GET SHOVED EASTWARD. HOWEVER...STILL SHOULD BE ENOUGH MOISTURE REMAINING ACROSS NORTHEASTERN ELKO COUNTY FOR MORE ISOLATED SHOWERS AND THUNDERSTORMS. BOTH THE NAM AND THE GFS SHOW A MID-LEVEL DRY SLOT PUNCHING INTO NORTHERN NYE COUNTY AND WHITE PINE COUNTY TUESDAY AFTERNOON. WITH DEEP MIXING EXPECTED IN THESE AREAS...RHS FALLING INTO THE SINGLE DIGITS AND H7 WINDS PROGGED BETWEEN 25-30 KTS... WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON ACROSS OUR SOUTHERN ZONES. SOUTH TO SOUTHWEST WINDS WILL BE IN THE NEIGHBORHOOD OF 15-25 MPH WITH GUSTS TO 35 MPH. UPPER TROUGH CONTINUES TO PUSH EASTWARD ON WEDNESDAY WITH ITS AXIS NEARING THE COAST LATE IN THE DAY. MODELS SHOW DRY AIR INVADING ALL OF OUR CWFA ON WEDNESDAY WITH THE EXCEPTION OF WESTERN HUMBOLDT COUNTY IN VICINITY OF SURFACE FRONT. ALLOWED FOR SOME CLOUD COVER HERE WHILE THE REMAINDER OF THE REGION WILL BE SUNNY. EXPECTING A BREEZY TO WINDY DAY ACROSS THE ENTIRE CWFA AHEAD OF ADVANCING SURFACE FRONT/UPPER TROUGH AS DEEP MIXING ENSUES BY AFTERNOON. NOSE OF 105 KT JET PUSHES INTO NORTHWESTERN NV WEDNESDAY AFTERNOON WITH H7 WINDS PROGGED TO BE IN THE 30 KT RANGE ACROSS MOST OF THE CWFA AND H5 WINDS INCREASING TO 50-60 KTS ACROSS HUMBOLDT COUNTY. AFTERNOON SURFACE WINDS WILL INCREASE INTO THE 20-30 MPH RANGE WITH GUSTS AS HIGH AS 40 MPH. DUE TO THE GUSTY WINDS AND LOW RHS...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR ALL ZONES WEDNESDAY AFTERNOON. MCGEE .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. UPPER LOW CENTER OFF WEST COAST SWINGS INTO NORTHERN CA WEDNESDAY NIGHT DRIVEN BY A 60 KT JET AT 500 MB. EXPECT GUSTY WINDS TO SUBSIDE IN THE EVENING HOURS AS UPPER LOW WEAKENS AS IT CONTINUES TO MOVE FURTHER TO THE NORTHEAST OVERNIGHT. DRY SOUTHWEST FLOW REMAINS OVER CWA THURSDAY INTO FRIDAY. GFS PUSHES HIGH BACK INTO THE FOUR CORNER AREA OVER THE WEEKEND FOR RETURN TO MONSOON MOISTURE. TEMPERATURES REMAIN IN THE MID 90S TO LOW 100S DURING THE PERIOD. HARMER && .AVIATION...CONDITIONS WILL BE VFR THROUGH TUESDAY. HOWEVER...A SERIES OF DISTURBANCES WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS NORTHERN AND CENTRAL NEVADA TONIGHT AND TUESDAY EAST. LOCALLY HEAVY RAINFALL IN STORMS MAY REDUCE VISIBILITIES TO IFR. IN ADDITION... OUTFLOW WINDS FROM SOME STORMS MAYBE AS HIGH AS 40 TO 50 MPH. && .FIRE WEATHER...EXPECTING COVERAGE OF ONGOING SHOWERS AND THUNDERSTORMS TO BECOME ISOLATED BY THIS EVENING AND OVERNIGHT. WITH THE ATMOSPHERE HAVING AN UNUSUALLY HIGH MOISTURE CONTENT...ANY T-STORMS THROUGH TONIGHT WILL BE WET. ISOLATED THUNDERSTORMS WILL SHIFT TO THE EAST ON TUESDAY AND BE CONFINED TO NORTHEASTERN ELKO COUNTY. IN ADVANCE OF AN APPROACHING TROUGH...EXPECTING WINDS TO PICK UP ACROSS CENTRAL NV IN THE AFTERNOON WITH WINDS IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH. WITH RHS FALLING BACK INTO THE SINGLE DIGITS ACROSS THESE AREAS AS WELL...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH TUESDAY AFTERNOON FOR FW ZONES 455 AND 457. THE EARLY MORNING SHIFT WILL LIKELY NEED TO UPDATE THIS TO A RED FLAG WARNING WITH TOMORROW MORNINGS PACKAGE. AN UPPER TROUGH AND A COLD FRONT WILL MOVE INTO NORTHWESTERN NEVADA BY LATE IN THE DAY WEDNESDAY. AHEAD OF THESE FEATURE...EXPECTING BREEZY TO WINDY CONDITIONS ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON. CRITICAL CONDITIONS WILL BE LIKELY ACROSS ALL OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON WITH MIN RHS FALLING INTO THE SINGLE DIGITS AND WINDS ON THE ORDER OF 20-30 MPH WITH GUSTS TO 40 MPH. AS A RESULT OF THESE EXPECTED CONDITIONS... HAVE DECIDED TO ISSUED A FIRE WEATHER WATCH FOR ALL ZONES WEDNESDAY AFTERNOON. MCGEE && .LKN WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH IN EFFECT FOR FW ZONES 455 AND 457 FROM 11AM TO 9PM TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY. FIRE WEATHER WATCH IN EFFECT FOR FW ZONES 451-452-454-455 AND 457 FROM 11AM TO 9PM WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY.
In the hours before
Local storm report, Jul 16, 9:35 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
935 PM PDT MON JUL 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 10 SE BATTLE MOUNTAIN 40.54N 116.80W
07/16/2007 M67.00 MPH LANDER NV MESONET
TIME BASED ON RADAR
&&
GRZYWACZThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:32 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 28 min |
| Jul 16, 6:59 PM PDT | Severe Thunderstorm Warning | LKN | Lander | 46 min |
| Jul 17, 2:44 PM PDT | Red Flag Warning | LKN | 33 hr | |
| Jul 17, 2:46 PM PDT | Wind Advisory | LKN | White Pine | 30 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.